# SDR SWAA032603

- Difficulty date: November 25, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 55,104 hours, 41,289 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: 10724
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERSION, CABIN ALTITUDE WARNING HORN SOUNDED, BOTH A/C PACKS SET IN HIGH AND NO HELP, OUTFLOW VALVE INDICATED FULL CLOSED.  REMOVED AND REPLACED CABIN PRESS CONTROL PANEL AND RESEALED L1 DOOR HINGE AREAS PER MM.
